# SDR RAIA9910016

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7001182902
- Condition: Flagged
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7334 - STL - NR 1 ADI FLAGGING.  MAINTENANCE REPLACED NR 1 ADI.
